# SDR AWXA0001999

- Difficulty date: July 7, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL SUPPORT AT Y-1732 RT FR 66 SCREW HOLES CORRODED.  REMOVED CORROSION, MATERIAL REMOVED .100 INCH (BEYOND LIMITS AS PER SRM 51-72-11 PG 1).  REPLACED BEAM AS PER A320 SRM 51-42-11 PAR 6.
